# SDR SWAA2018050721795

- Difficulty date: April 24, 2017
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LIP OF EXTERNAL POWER RECEPTACLE CUTOUT CRACKED.  REPAIRED CUTOUT PER SRM.
